# SDR 98ZZZX4499

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N724HG
- Make and model: Cessna 172R
- Aircraft serial: 17280409
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: MFR8W928
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AROUND HEAT SHROUD SUPPORT COLLAR.  TT ON MUFFLER, 98.2 HOURS.
